MathSciNet Relay Station
MathSciNet bibliographic data
MR2408325 13C13 (13B02)
Giral, José M.; Planas-Vilanova, Francesc Integral degree of a ring, reduction numbers and uniform Artin-Rees numbers. J. Algebra 319 (2008), no. 8, 3398–3418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement